# SDR CA050804002

- Difficulty date: June 29, 2004
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PILOT DAILY INSPECTION DAMAGE NOTED TO T/R BLADE ASSY.  BLADE ASSY VISUALLY INSPECTED AND FOUND DAMAGED BEYOND ACCEPTABLE LIMITS.   BLADE REPLACED.
